# SDR DXTA2012012604853

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N722QS
- Make and model: Gulstm 200
- Aircraft serial: 093
- Aircraft time: 6,022 hours, 3,684 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23291006
- Part serial: Y20188
- Condition: Burned
- Location: Left
- Part time: 152 hours, 93 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE LT GENERATOR INDICATED 201 AMPS AND THE RT GENERATOR INDICATED 137 AMPS. THIS IS TWICE THE NORMAL TOTAL LOAD FOR THE ACFT.  THIS IS A REPEAT WRITE UP.  ON APPROACH THERE WAS A FAINT "BURNED WIRE SMELL".  WE TURNED OFF THE BAGGAGE HEAT AND CABIN SWITCHES AND LANDED NORMAL.  SUP: REPLACED THE NOW NR 1 DC STARTER/GENERATOR IAW MM 24-30-06.  OPS CHECK GOOD IAW MM 24-30-00.  INSPECTED HEAT BLANKETS AND RAN DH7 WIRING.  ALL CHECK GOOD.  WHILE PERFORMING EMERGENCY RUN FOUND NO BURNING SMELL WHILE HAVING BAGGAGE HEAT AND CABIN SWITCHES ON.
